MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502220
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath device was unpacked for a flexible ureteroscopy (urs) procedure performed on (b)(6) 2021.During unpacking, it was noticed that the sterile device pouch was already unsealed and open.There was no problem noted to the device.The unsealed packaging was confirmed via a photo sent by the customer.The procedure was completed with another navigator hd access sheath device.There have been no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a020503 captures the reportable issue of package seal already open.Block h10: a visual examination of the complaint device found that only a part of the original pouch was returned.The returned part was found cut at both ends of the pouch and was opened, thereby confirming the reported event.It was also possible to observed an evidence of seal process.The returned navigator device did not have any visual defects and were in a good condition.This failure is likely due to factors or conditions related to procedure during the use of the device, such as handling and manipulation manipulation that could have affected its performance and its intended purpose.Therefore, the most probable root cause is adverse event related to procedure because the adverse event occurred during the procedure and the device had no influence on event.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.A labeling review was performed and from the information available, this device was used per the instruction for use (ifu)/product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath device was unpacked for a flexible ureteroscopy (urs) procedure performed on (b)(6), 2021.During unpacking, it was noticed that the sterile device pouch was already unsealed and open.There was no problem noted to the device.The unsealed packaging was confirmed via a photo sent by the customer.The procedure was completed with another navigator hd access sheath device.There have been no patient complications reported as a result of this event.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11811825
Report Number3005099803-2021-02163
Device Sequence Number16934240
Product Code FED
UDI-Device Identifier08714729837978
UDI-Public08714729837978
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2022
Device Model NumberM0062502220
Device Catalogue Number250-222
Device Lot Number0026162287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2021
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1